A week of lithium

I feel like I should be writing weird poetry now. Or a Nirvana song. I’m hardcore.

As it is, all I am is nauseous. So much for the art.

Advertisements

4 Comments

  1. The fact that you’re not writing weird poetry means you’re leveling out… It’s working.

  2. I hope so. I do think I am leveling out – my mood is definitely not swinging as violently…but I feel stopped. I hardly know how to do anything without a little bit of hypomania. I can’t get anything done, then pile on the guilt about that, along with the panic about everything I need to get done, and every time I try to just curl up on the couch, my phone rings for something I have not done.

    I am afraid I’m going to have to have some sort of upper added back to this mix. I can’t function like this. Hoping the dazedness wears off though. Then I might be able to work.

    I do think it is working – or will work. As I said, I’m not all over the place as much. But I am down. Not good. I haven’t been purely depressed in years. Always had some sort of escape plan working. Something cooking. Not now.

  3. I felt nauseous for two weeks straight, and then it stopped. The salivation stopped after another week. The dull mental feeling got better in about three and a half weeks, with milder resumptions on titrations up… but much less serious or disabling. I also had a bit of scattered-ness through the titration to 900 mg., but that is gone. From 900 mg. to now (about to go to 1500 in two weeks) I have recaptured my organization of thought, my motivation, my creativity. I am not at an equilibrium point yet, but I can feel it getting there. It’s been frustrating, because the lamictal felt instantaneous, but it is working.

    That said, I took a few days off here and there during the 300 and 600 mg phase. If there is any chance you can do the same? The extra sleep really helps with the nausea on days when you HAVE to work.

    Hang in there.

  4. Thank you so much for the comment. That helps me to know. The dull mental feeling/mild depression is killing me. I keep thinking that it would make sense that the antidepressant effect would take a while. The nausea is getting better slowly.

    I’m so glad to hear this, that it did work…and that the fuzziness went away. I haven’t skipped a dose yet, but probably will when I have to drive and do stuff. I kept saying, once I skip one it will be so hard to take again – it’s so hard to swallow something you know is making you so nauseous. And I keep saying, better to just get the level up as fast as possible. But I might do this.

    Thanks so much.


Comments RSS TrackBack Identifier URI

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s